# SDR JJBA20130404002

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 28,533 hours, 39,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT DURING TAXI THE EMERGENCY LIGHT FLICKERED IN THE CABIN.  MX R & R THE LIGHT CONTROL BOX, OPS CHECK WAS SATISFACTORY.
